# SDR SWIA202160560

- Difficulty date: June 17, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1015 S21l-24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED @ FS 1015 BTWN STGRS 24R/21L     (C-CHECK RO 8/18/2021)    REMOVED AND REPLACED FRAME AT FS 1015.00 BTWN STGRS 24R/19L REF CRJ900 SRM 53-00-06-201-001-A03, CRJ 900 SRM 51-42-06-001-001-A01, BOMBARDIER DWG MM670-36062 REV -E. SEE CONTINUATION CARD FOR DETAILS. LEAK CHECK GOOD / COMPLIED WITH SKYWEST FORM M-337 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL 600 2D24) STRUCTURAL MAJOR REPAIR
